# SDR SIMA20211227006

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 39,448 hours, 34,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT HOLDER BROKEN-C/A-RAR AFT CABIN FLASHLIGHT HOLDER IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPS CHECK GOOD. END.
